# SDR DALA2021112207160

- Difficulty date: November 20, 2020
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 26,141 hours, 9,840 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 148A635084
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6165244) DURING INSPECTION FOUND DENT LOCATED ON LOWER RT SIDE OF APU DOOR 8 AWAY FROM LEADING EDGE. ACCOMPLISHED SECTION I OF THE TIME-LIMITED REPAIR PER ERA 588760-14 REV.ORIGINAL.   APU ACCESS DOOR WAS REMOVED AND NEW APU ACCESS DOOR 654A0004-1170 WAS INSTALLED PER B3737-900 AMM 52-48-21.
